# SDR GTIA2020033035139

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 6,228 hours, 2,778 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

5000 DECENDING CABIN & COCKPIT FILLED WITH ACRID ODOR SMELLY SOCKS-PERFORMED TSM 05-50-00-810-831. FOUND APU LEAKING, AND PACK 1 AND 2. CONTAMINATION IAW AMM 21-00-00 SEE LOG PG 261695802 FOR MX PROCEDURE. A/C BACK TO SERVICE
